Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes red itching bumps on lips after having Fluoxetine?

Hi, I took Effexor and Fluoxetine together for a while (for one month). Suddenly I got an in my eyes (red) and (most importantly) a few red spots on my upper lip which are itchy and a little bumpy (the symptoms started after one week and became worser everyday). I stopped taking Fluoxetine on the 21th of july. The bump on my lip comes and goes at an interval of a few days but is becomming slowly smaller and less painful/itchy. My lips are dry. I read that Fluoxetine takes a while before disapearing from your body. Whent to a doctor and she said it s the Fluoxetine. Will it go away? I take a lot of medicines but never had this kind of reaction before. Thanks!
Tue, 18 Feb 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

I will suggest you to avoid taking fluoxetiene and get your allergy testing done for other common things. Take ceterizine 10mg once at night to keep things more smooth and soothing. it will go away with passage of time.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Muhammad Faisal Bacha, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Venlafaxine


What causes red itching bumps on lips after having Fluoxetine?

Hello, I will suggest you to avoid taking fluoxetiene and get your allergy testing done for other common things. Take ceterizine 10mg once at night to keep things more smooth and soothing. it will go away with passage of time. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Muhammad Faisal Bacha, Internal Medicine Specialist